Log in
High Blood Pressure Support
1,716 members422 posts

Withdraw

Saturday reduced bisoprolol from 2.5 to 1.5 took that to yesterday when doc said no stop. I choose not to as cut it in just over half . Having to stop as I don’t need meds and side effects made me worse.

However since yesterday and now today I’ve had a headache consently it feels but only seems to be mid afternoon on wards. Bp was checked last night and absolutely fine. All though pulse was up slightly. Went back down though slight palpitations.

Is headaches with slight off vision normal from withdrawal? Wearing sunglasses to watch HD Atv

Is slight brain fog (which I had on tablets) Also normal and slight problematic breathing

Did anyone have the jitters, feeling like I could clean the world with slight panic when they start, I presume it’s the Adrenaline Coming back to normal levels.

Had this weird thing too this morning upon waking up I was dream slightly and my brain seem to rewind my thoughts in fast motion is this something anyone else had

You may also like...